Birth Control (Contraception) Community
Are there any dangers in dtopping taking Cerazette?
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Are there any dangers in dtopping taking Cerazette?

Hi all,

I have been taking Cerazette with what I thought were no complications for around 4 years now. Over the past 2/3 years my libido has steadily decreased to the point of almost nothing. Over the past few months I have 'missed' 2 pills and found that the folowing day I was 'in the mood' so to speak. I decided to check out whether Cerazette could be the cause of my lack of libido and found that yes, it could, along with my depression, hair loss, excessive sweating, hot flush-like episodes, acne and weight gain. In addition to this I found that it can cause heart problems in smokers, a pastime that I regrettably took up around a year ago that both my GP and family planning nurse are aware of.

I now find myself in the situation where I want to bash my GP over the head with something heavy for not having suggested to me that I stop taking Cerazette instead of suggesting that I START taking a whole bunch of other medication and also want to stop taking Cerazette altogether. Are there any dangers in doing this (apart, obviously, from not being protected against unwanted pregnancy)? I would ask my GP but my boss is already narked at the amount of time I take off to see my GP about the depression medication I am on, the acne medication I am on, the weight loss clinic my GP has put me in and the various other appointments about hair loss and worries I might be going through an early menopause since I keep having what appear to be hot flushes!

Apologies for the essay and thanks in advance for any help you may be able to give me!

Tazinijif.
Related Discussions
2 Comments Post a Comment
Blank
Avatar m tn
Hello im on the same pill, ive only been on this pill for a month and half, I'm 23 and never felt like this before i'm so moody and depressed! I get paranoid about anything and really senitive?! I'm thinking about stopping taking this pill a if i don't, i'm not sure how much my boyfriend can put up with!! It's effecting me so much and same withour relationship! I can't help this and i'm sure it's the pill. Do you feel the same??
Blank
Avatar f tn
hi i was on that pill i stopped taking it after 2 mths,side effects bad,mood swings,libdo low,cramps,headachesim 1 wek late period didnt come im worried  cant be pf
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
136956 tn?1425609872
Blank
Mississauga, ON
1340994 tn?1374197577
Blank
Raleigh, NC
Avatar universal
Blank
15394896 tn?1465879533
Blank
Lahore, Pakistan
17049300 tn?1457716777
Blank
Philadelphia, PA